Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Feeling weak, losing weight, red and hot ears, itchy skin and cold. What is causing this feeling?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
please be indulgent with my english :)
me and my roomate became sick three years ago , we lost weight (15 % of our weight in two months )and developped red and hot ears.we also have skin rash, itchy skin at night,sticky eyes, we are always cold, ...... but our biggest problem is since that time all of or clothes or bedsheets broke after one's like something sticky is produce by our skin. bedsheets or clothes look like's really strange but it's a real problem because it cost us so much money...we don't live togheter anymore but we still share the same problem. Is that possible ? we are 100 % sure that it come out from ou skin because we have tried everything that could be a cause. we have also tested this fact with our family to see if the problem was not only in our head.we started one month ago to test it with our families because our two families were on hollidays togheter. We bought the same jumper for the whole family.the result is : my jumper looked aged after one week for me and one week and half for my ex-roomate , for all the other people it look like new after two weeks even the ones washed. i ve to say that when we become sick three ago we were reonvating an appartment and use a lot of chemiclas to dissolve glued vinyl floor and carpets...
We are going crazy because it sound crazy for us but it's just a fact : we broke clothes when we just wear it ....
Posted Sun, 19 Aug 2012 in General Health
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

It could be possible for an allergic rash to ooze discharge continuously which can alter the texture of the textile associated close to you.Well , its not a rare thing , but the cause can be diverse.

I would like to have a look an any of the rash you have.

Do attach an image here, it may help me understand the condition better and opine specifically.

Waiting for your response,

Above answer was peer-reviewed by
Follow-up: Feeling weak, losing weight, red and hot ears, itchy skin and cold. What is causing this feeling? 11 hours later
i m gonna sent some pictures but the rash it's actually not very visible for's more the red ears or red feet and hand. i can say that my pores hase become very large since that time too...
i sent the pictures with XXXXXXX upload new reports" i didn't find another way to send pictures. i ve benn tested for allergy but everything seemed to be fine...
Answered by Dr. Raju A.T 12 hours later

Thanks for the images.

The sites involved appear in congruence with involvement in Scabies.I would not miss to rule it out by studying the skin scraping from the lesions from the ear and the back.

The distribution of the rashes do not support an allergic presentation.

Scabies is a contagious infestation, does present his way and do not give positive for any allergic tests.There can be discharge from the pits the mite digs to burrow itself.

A trail with an Antihistaminic is worth here, if not helping then work up to rule out scabies would be essential.

Hope I answered your query.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor